# SDR UIEA2021101902249

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,431 hours
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Part number: 6240162
- Part serial: 029C12328
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK TEMP CAUITON MSG COMPLIED WITH QRH L TEMP CONTROLLER WORKS IN STANDBY MODE.( R&R CABIN AIR SENSOR ASSY IAW AMM 21-61-02 STILL REQ'S OPS CHECK.   /  LP 1387359, ITEM M11: PERFORMED OPS CHECK AND LEAK CHECK FOR CABIN AIR SENSOR ASSY. IAW AMM 21-61-02. OPS CHECK GOOD AND LEAK CHECK GOOD. )
